# SDR SWAA2024030758381

- Difficulty date: March 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 9,201 hours, 5,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-223-024 FWD CARGO SHROUD PANEL 121XCC CRACKED IN RADIOUS AS MARKED<[01] REPAIRED FWD CARGO PIT PANEL 121XCC IAW AMM 50-10-01-300-804;[02] VERIFIED STEP 1 AUDIT CW
